CSpace
Solutions to semilinear elliptic problems with combined nonlinearities
Li, SJ; Wu, SP; Zhou, HS
2002-10-10
Source PublicationJOURNAL OF DIFFERENTIAL EQUATIONS
ISSN0022-0396
Volume185Issue:1Pages:200-224
AbstractWe are concerned with the following nonlinear Dirichlet problem: [GRAPHICS] where Omega is a bounded smooth domain in R-N (N greater than or equal to 1) and h(x) is an element of L-infinity(Omega), f(x, s) is asymptotically linear with respect to s at infinity. By a variant version of Mountain Pass Theorem, we prove that there exist at least two nonnegative solutions under suitable assumptions on f(x, s). Our methods also work for the cases where f(x, s) is superlinear or linear in s. (C) 2002 Elsevier Science (USA).
Keywordelliptic problem sublinear superlinear asymptotically linear Mountain Pass Theorem
DOI10.1006/jdeq.2001.4167
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000179255200009
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Cited Times:54[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/17532
Collection中国科学院数学与系统科学研究院
Affiliation1.Chinese Acad Sci, Wuhan Inst Phys & Math, Phys Math Lab, Wuhan 430071, Peoples R China
2.Chinese Acad Sci, Math Inst, Beijing 100080, Peoples R China
3.Zhejiang Univ, Dept Math, Hangzhou, Peoples R China
Recommended Citation
GB/T 7714
Li, SJ,Wu, SP,Zhou, HS. Solutions to semilinear elliptic problems with combined nonlinearities[J]. JOURNAL OF DIFFERENTIAL EQUATIONS,2002,185(1):200-224.
APA Li, SJ,Wu, SP,&Zhou, HS.(2002).Solutions to semilinear elliptic problems with combined nonlinearities.JOURNAL OF DIFFERENTIAL EQUATIONS,185(1),200-224.
MLA Li, SJ,et al."Solutions to semilinear elliptic problems with combined nonlinearities".JOURNAL OF DIFFERENTIAL EQUATIONS 185.1(2002):200-224.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, SJ]'s Articles
[Wu, SP]'s Articles
[Zhou, HS]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, SJ]'s Articles
[Wu, SP]'s Articles
[Zhou, HS]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, SJ]'s Articles
[Wu, SP]'s Articles
[Zhou, HS]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.